# SDR DALA2019051003002

- Difficulty date: May 9, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=180, X=-7 TO X=-44 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-00-1A. NRC 00518: CORROSION LEVEL 2, FLOOR SUPPORT STA Y=180, X=-7 TO X=-44 WAS REPLACED PER SRM 51-41-02-0G. (LP #1067038)
